# SDR SWI2023F00235

- Difficulty date: July 5, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON BATH TUB FITTING AT APPROX FS286 AND RBL18 (MARKED)      (C-CHECK RO 8/16/2023)    REMOVED AND REPLACED FITTING P/N SH670-32149-3 AT FS286 AND RBL18 REF DRAWING SH670-32120 REV -D AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FROM M-337. SEE CONTINUATION FOR DETAILS.
